# SDR CA130729021

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 35,061 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Regulator
- Part number: R654
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) PROPELLER FAILED TO GOVERN RPM IN FLIGHT.  UPON ADVANCEMENT OF POWER FOR ASSOCIATED ENGINE FCU HAD TO LIMIT ENGINE RPM VIA FUEL TOPPING GOVERNOR.  MAINTENANCE CREW REPLACED GOVERNOR VALVE OF PROPELLER AND COMPLETED A PITCH LOCK CHECK AND DETERMINED PROPELLER TO BE SERVICEABLE.  PROPELLER FAILED TO GOVERN RPM IN FLIGHT.  UPON ADVANCEMENT OF POWER FOR ASSOCIATED ENGINE.  FCU WENT TO FUEL TOPPING AGAIN.  ACFT WAS RETURNED FOR ENTIRE PROPELLER ASSEMBLY REPLACEMENT. PROPELLER REGULATOR ASSEMBLY SENT FOR O/H.
